MathSciNet Relay Station
MathSciNet bibliographic data
MR1110537 (92i:60126) 60J05 (60F05)
Jensen, Jens Ledet Saddlepoint expansions for sums of Markov dependent variables on a continuous state space. Probab. Theory Related Fields 89 (1991), no. 2, 181–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement